... come out, Was it a prescription medicine etc? J and J will not release the information and I can not find it on line anywhere
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 26 Aug 2010
This is caused by an allergic reaction to Neosporin and similar products. My girlfriend had permanent eyeliner done to her eyes and was given a salve ...
1 answer • 6 Oct 2010
I have a paper due for school/day 2 of Norco detox/took 3 to do 25 pg paper. Will this mean my wd's?
I needed to take 6 norcos to write my 25 page paper. I was on my 2nd day of Norco wd's. How ill this affect my withdrawals now. Will it be like ...
2 answers • 17 Sep 2011
My doc prescribed miconazole for a red irritation on the head of my penis. It really does not help. What about neosporin for the same purpose? I have ...
3 answers • 26 Jul 2012
I just found out I am allergic to all 3 ingredients in Neosporin.
1 answer • 6 Feb 2014